I'm a male in my early thirties. I'm currently facing a problem whereby, after eating I get a sudden feeling of weakness in my hands and legs sometimes both sides (left and right) and mostly the right side of my body (hands and legs) and I get muscle and joint pains. I've checked blood pressure and blood glucose and it seems to be normal and I dont have any diabetic history in my family only hypertension and stroke (father). It has happened for nearly 3 years and my body weight has gone down (used to be 66kgs 3 years back and now maintains at 60kgs) since I have been skipping lunches and eating less. I have spoken to my general practioner and he says it is probably stress symptoms and suggested me to take multivitamins and vitamin B complex to reduce my stress and worries. When the symptoms occurs I get worried and my heartbeat seems to get faster and I tend to feel agitated and keep moving a lot. My muscle and joints feel pain and sometimes like crams.:( I have checked with a neurosurgeon 2 year ago, ecg test and blood samples were taken and there seems to be nothing wrong with my heart, nerves and arthritic. He also said that it might have been stress symptoms or panics and gave me medication to relieve my muscles. I have never gone to consult my neurosurgeon again since, as I found that it stopped for a while but recently (nearly a year ago) the symptoms came back and it seems to be getting frequent. Whenever friends/colleagues invite for lunches I will get the uneasy feeling and after eating I will get weak half bodily and muscle and joint pains eventhough I eat less and choose what I eat (less fats). There was once where I only drank a glass of orange juice and did not eat and would still get the symptoms above. I am rather confused of this situation and it effects my social life at work.:confused: Any advice?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?